Active Ingredient: Equate Children's Ibuprofen Oral Suspension contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer. Compare to the active ingredient of Children’s Motrin 8-Hour Relief: This NSAID (nonsteroidal anti-inflammatory drug) reduces fever and relieves minor aches and pain for up to 8 hours Made for Children: Bubble Gum flavor is a kid-friendly choice for children ages 2 to 11 years Child-Resistant: Features a child-resistant safety cap. Dosage cup included Gluten Free: This children's pain reliever and fever reducer is gluten free and contains no alcohol
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 0068113169968 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 276320 |
---|---|
User Reviews and Ratings | 4.8 (582 ratings) 4.8 out of 5 stars |
UPC | 681131699686 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 4 Fluid Ounce
Reviews: 582
Ratings:
(582)
Price:
$4.16
on
![]() |
582 | (4.8) |
$4.16
on
![]() |